Noori Skandari, Mohammad Hadi. (1397). Universal Approximator Property of the Space of Hyperbolic Tangent Functions. فصلنامه علمی ـ پژوهشی زیست فناوری گیاهان زراعی, 3(1), 75-85. doi: 10.30473/coam.2019.45540.1111
Mohammad Hadi Noori Skandari. "Universal Approximator Property of the Space of Hyperbolic Tangent Functions". فصلنامه علمی ـ پژوهشی زیست فناوری گیاهان زراعی, 3, 1, 1397, 75-85. doi: 10.30473/coam.2019.45540.1111
Noori Skandari, Mohammad Hadi. (1397). 'Universal Approximator Property of the Space of Hyperbolic Tangent Functions', فصلنامه علمی ـ پژوهشی زیست فناوری گیاهان زراعی, 3(1), pp. 75-85. doi: 10.30473/coam.2019.45540.1111
Noori Skandari, Mohammad Hadi. Universal Approximator Property of the Space of Hyperbolic Tangent Functions. فصلنامه علمی ـ پژوهشی زیست فناوری گیاهان زراعی, 1397; 3(1): 75-85. doi: 10.30473/coam.2019.45540.1111


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.